# SDR 99ZZZX620

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Fountain Plating Company, LLC, repair station KB1R264K
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2A0847
- Condition: Cracked
- Location: Nr 4 Bearing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART REJECTED AT FPI DUE TO CRACK 0.500 INCH LONG ON SMALL OUTSIDE DIAMETER BEND RADIUS.  JOB FOR:  WESTFIELD GAGE P.O. 97541.
